# SDR 2007UALA02642

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 31,513 hours, 11,733 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE HAS LOW BOTTLE PRESSURE.    REPLACED SLIDE ASSY.
